A lower bound for the differences of powers of linear operators

Research output: Contribution to journalArticleScientificpeer-review

Standard

A lower bound for the differences of powers of linear operators. / Malinen, J.; Nevanlinna, O.; Turunen, V.; Yuan, Z.

In: ACTA MATHEMATICA SINICA : ENGLISH SERIES, Vol. 23, No. 4, 2007, p. 745-748.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Bibtex - Download

@article{ff7eb0ce4fda465ca1c7f4f6e47e2d9e,
title = "A lower bound for the differences of powers of linear operators",
author = "J. Malinen and O. Nevanlinna and V. Turunen and Z. Yuan",
year = "2007",
language = "English",
volume = "23",
pages = "745--748",
journal = "ACTA MATHEMATICA SINICA : ENGLISH SERIES",
issn = "1439-8516",
number = "4",

}

RIS - Download

TY - JOUR

T1 - A lower bound for the differences of powers of linear operators

AU - Malinen, J.

AU - Nevanlinna, O.

AU - Turunen, V.

AU - Yuan, Z.

PY - 2007

Y1 - 2007

M3 - Article

VL - 23

SP - 745

EP - 748

JO - ACTA MATHEMATICA SINICA : ENGLISH SERIES

JF - ACTA MATHEMATICA SINICA : ENGLISH SERIES

SN - 1439-8516

IS - 4

ER -

ID: 3470673